# SDR ASAA2015052711880

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 34,350 hours, 10,085 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002357
- Condition: Failed
- Location: Ee Bay
- Part time: 34,347 hours, 10,082 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOADING NAV DATABASE SOFTWARE RT FMC WOULD NOT RESTART.  ACFT GROUNDED. REPLACED RT FMC WITH SERVICEABLE ONE.  ACCOMPLISH FMC CROSS LOAD.  VERIFIED BOTH FMC'S MATCH SOFTWARE.  ACCOMPLISH FMC OPS TEST, TEST PASS.  ACCOMPLISH FMC SYS TEST, TEST PASSED ACCOMPLISH FMC, PERFORMED FACTORS TEST, TEST PASSED REF MM 34-61-02-400-801.
